PDF Print E-mail

 

Publications

 

 

s300x300   Mohsen Kian, Epigraph of Operator Functions, Quaestiones Mathematicae, to appear

 

s300x300  M. Dehghani, M. Kian and Yuki Seo, Developed Matrix inequalities via Positive Multilinear Mappings, Linear Algebra Appl.  484(2015) 63–85.

 

 

s300x300   M. Kian and S.S. Dragomir, f-Divergence Functional of Operator log-convex Functions, Linear Multilinear Algebra, to appear.

 

 

s300x300  M. Kian, A Characterization of Mean Values for Csiszar Inequality and Applications, Indag. Math., Indag. Math.,  25 (2014),  505-515. 


s300x300  M. Kian and S.S. Dragomir, Inequalities Involving Superquadratic Functions and Operators, Mediter. J. Math. 11(2014), 1205-1214.

 

s300x300  M. kian and M.S. Moslehian, Refinements of the Operator Jensen-Mercer Inequality, Electron. J. Linear Algebra, Electron. J. Linear Algebra, 26 (2013), 742-753.

 

s300x300   M.S. Moslehian, J. Micic and M. Kian, Operator Inequalities of Jensen Type, Top. Algebra Appl., (2013),  9-21.

 

s300x300  M.S. Moslehian and M. Kian, Non-Commutative f-divergence Functional, Math. Nachr., 286 (2013), No. 14–15, 1514 – 1529.

 

s300x300  M. Kian, Operator Jensen Inequality for Superquadratic Functions, Linear Algebra Appl. 456 (2014), 82-87.

 

 

s300x300   M. Kian and M.S. Moslehian, Operator Inequalities related to Q-class Functions, Math. Slovaca 65 (2015), No. 1, 179–190

 

s300x300  M.S. Moslehian, J. Micic and M. Kian, An Operator Inequality and its Consequences,    Linear Algebra Appl. 439 (2013), 584–591.

 

s300x300  M. Kian, Hardy-Hilbert type Inequalities for Hilbert space Operators, Ann. Funct. Anal. 3 (2012), no. 2, 129-135.

 

 

s300x300   M.S. Moslehian and M. Kian, Jensen Type Inequalities for Q-class Functions, Bull. Aust. Math. Soc. 85 (2012), 128-142.

 

s300x300   J. I. Fujii,  M. Kian and M. S. Moslehian, Operator Q-class Functions, , Scientiae Mathematicae Japonicae 73 (2011), no. 1, 75-80.

 

 



     

    Conference Presentations 

     

     

     s300x300 M. Kian, On C-convex sets in C-algebras, The 3rd Seminar on Harmonic Analysis and Applications,  21–22 January, 2015, University of Yazd, Iran.

     

    s300x300 M. Kian, C*-convex sets of Matrices, Workshop on "Analysis Structures", April 2014, Ferdowsi University of Mashhad, Iran.

     

    s300x300 M. Kian, Subadditivity Inequalities for Convex Functions of Operators, The 7th Seminar on Linear Algebra and its Applications, 26-27 February  2014, Ferdowsi University of Mashhad, Iran

     

     

    s300x300 M. Kian, Improvements of the Mond-pecaric Inequality, The 44th Annual Iranian Mathematics Conference, 27-30 August 2013, Ferdowsi University of Mashhad, Iran

     

     

    s300x300 M. Kian, A Generalization of Perspective Function, International conference "Research on structures of operators via methods in geometry and probability theory", 5-7 November 2012, Research Institute for Mathematical Science, Kyoto University, Japan.

     

     

    s300x300  M. Kian, An Operator Extension of Csiszar's result, The 43rd Annual Iranian Mathematics Conference, 27-30 August 2012, University of Tabriz, Iran, pp. 277-280.

     

    s300x300 M. Kian and M.S. Moslehian, Jensen Operator Inequality for Q-class Functions, The 42nd Annual Iranian Mathematics Conference, 5-8 September 2011, Vali-e-Asr University of Rafsanjan, Iran, pp 389-392.

     

     

     

     

     

    Research Interests

    • Operator Theory
    • C*-algebras
    • Matrix Theory

     

    Last Updated on Tuesday, 08 December 2015 21:22